# SDR USAA980228

- Difficulty date: May 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N607AU
- Make and model: Boeing 757225
- Aircraft serial: 22203
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 146N508911
- Condition: Corroded
- Location: Bs 1640
- Part time: 41,850 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING A C-2 CHECK VISUAL INSPECTION, FOUND CORROSION ON THE UPPER FLANGE OF FLOORBEAM STA 1640 FROM BL ZERO TO RBL 57-0.  CORROSION TASK NR C53-251-03.  INSTALLED REPAIR T-CAP AND SPLICE PER REPAIR DOCUMENT T/R 53-15-01.  (X)
